# SDR AALA20161220015

- Difficulty date: December 20, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- Aircraft time: 49,044 hours, 24,079 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 5936832509
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEFT WING GROUND SPOILER FITTING FORWARD SUPPORT LEG AND INBOARD TRAILING EDGE AT WING STATION 91.01 TO 99.01.  REMOVED AND REPLACED GROUND SPOILER FITTING IAW AARD 51-11-05 AND SRM 51-30-02.
